MAUDE Adverse Event Report: RESHAPE MEDICAL, INC. RESHAPE INTEGRATED DUAL BALLOON; INTRAGASTRIC BALLOON

RESHAPE MEDICAL, INC. RESHAPE INTEGRATED DUAL BALLOON; INTRAGASTRIC BALLOON
Model Number 01-0013-001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Atrial Flutter (1730)
Date of Event 05/09/2016
Type of Reportable Event Serious Injury
Event or Problem Description
Balloon was implanted on (b)(6) 2016.Patient contacted the implanting physician on (b)(6) 2016 complaining of heaviness from balloons in the chest, rapid heartbeat, and difficulty tolerating the device.Patient was advised to go to the closest er for iv hydration and ekg.Patient was admitted to the hospital on (b)(6) 2016 with 2-1 atrial flutter (no cardiac history).Following a cardiology evaluation, patient's heart issue resolved and the patient was discharged on (b)(6) 2016.Patient elected to have the balloon removed, which was completed on (b)(6) 2016.

Brand Name
RESHAPE INTEGRATED DUAL BALLOON
Common Device Name
INTRAGASTRIC BALLOON
Manufacturer (Section D)
RESHAPE MEDICAL, INC.
100 calle iglesia
san clemente CA 92672 7502
MDR Report Key5705036
Report Number3007934906-2016-00015
Device Sequence Number413460
Product Code LTI
UDI-Device IdentifierB001RSM1101
UDI-PublicB001RSM1101
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P140012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/07/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date03/13/2018
Device Model Number01-0013-001
Device Catalogue NumberRSM110
Device Lot Number160317-002
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/11/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2016
Initial Report FDA Received Date06/07/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age57 YR
Patient Weight91